# SDR SWAA2012080306416

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 29,774 hours, 20,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 25047123
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVERS CRACKED.  REMOVED AND REPLACED COVERS PER MM.
